# SDR ASAA1058445

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 13,740 hours, 4,512 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ILLUMINATED DURING CLIMB.  APU WAS OFF AT THE TIME.  REPLACED APU TAILPIPE OVERHEAT DETECTOR PER MM 26 15 01 400 802.
